# SDR HNAA2009061700183

- Difficulty date: March 12, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 35,338 hours, 39,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 85210272005
- Condition: Corroded
- Location: Pax Door
- Part time: 35,338 hours, 39,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LWR FWD AND AFT BRACKET AND ON MIDDLE AFT BRACKET UNDER PAX DOOR COMPOSITE STRUCTURE. REMOVED AND REPLACE BRACKET IAW MM 20-14-01 AND CLEAN AND PROTECT MIDDLE BRACKET IAW SRM 21-20-11.
